Many supplements are marketed as natural means of breast enlargement. Breast enhancement supplements typically contain a variety of herbs, such as saw palmetto and wild yam. Supplement manufacturers often discuss the potential benefits of plant-derived substances known as phytoestrogens on breast health. However, it's not clear that phytoestrogens enhance breast growth. Serious drug interactions are possible with many supplements, especially if you take a blood-thinning medication such as warfarin Coumadin, Jantoven. Breast enlargement might be a side effect of certain prescription drugs — such as hormone therapy estrogen , birth control pills and certain antidepressants known as selective serotonin reuptake inhibitors.
Finasteride induced Gynecomastia: Case report and Review of the Literature
Breast disorders in men - Harvard Health
Editor-in-Chief: Anthony J. Gynecomastia is an enlargement or swelling of the breast tissue in males. It is most commonly caused by too much influence from estrogen and not enough testosterone. In some cases, patients can also have nipple discharge. If the medication is removed, the enlarged breast tissue will regress over time and return to normal. The following medications are most commonly known to increase the risk for gynecomastia breast enlargement and tenderness in males. If known or reported the incidence is also provided.
The male breast is much smaller than its female counterpart, and it cannot produce milk. Because of this smaller size and simpler structure, breast disease is much less common in men than women. Still, men can develop important breast problems, both benign and malignant. Early detection is the key to a successful outcome, so every man should understand the basic elements of male breast disease.
Question: Please tell me about drug-induced gynecomastia breast enlargement in men. Taking Haldol has caused weight gain and given me breasts that now resemble those of the opposite sex. My doctor says that if I lose weight through diet and exercise, this abnormality will disappear. I have been dieting for two years with no change in the size of my chest.